• Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCI 0.05% nasal decongestant. Fast, powerful congestion relief. Soothes and helps rehydrated dry noses. For colds & allergies. Quality guaranteed. Compare to Afrin Nasal Spray active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., distributor of Afrin Nasal Spray). Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction guaranteed. Questions? 1-888-423-0139. www.topcarebrand.com.

    Identifier

    00036800599130

    SKU/UPC

    3680059913

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.5 oz

    Description

    Afrin® Original Nasal Spray Maximum Strength. Oxymetazoline HCI Nasal Solution-Nasal Decongestant. Fast, powerful congestion relief. Colds, allergies. 12 Hour relief. #1 Doctor & pharmacist recommended brand. 1/2 fl oz (15 ml). Afrin® starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-Hour relief: From nasal congestion. Relief lasts All-Day or All-Night. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. 100% Recycled Paperboard®. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. Retain carton for future reference on full labeling. Questions or comments Call: 1-800-317-2165. www.afrin.com. © 2015 Bayer.

    Identifier

    00041100811233

    SKU/UPC

    4110081123

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    0.5 oz

    Description

    Nostrilla® Nasal Decongestant Fast Relief. Oxymetazoline HCl nasal solution. New formula! Fast relief for stuffy noses. 12 Hour. 1/2 fl oz (15 ml). Shrinks swollen membranes and helps clear nasal passages up to 12 hours. Nostrilla® Nasal Spray is convenient and easy to administer using the metered spray pump. Pump spray delivers a measured dose of medication everytime! Helps clear your stuffy nose fast so you can breathe easier all day or night. When clogged nasal passages force you to breathe through your mouth, your mouth and throat can become dry and irritated. Nostrilla quickly helps relieve the nasal congestion to allow you to go about your daily activities in greater comfort. Effective relief of nasal congestion due to: Common colds. Hay fever. Allergies. Uses: Temporarily relieves nasal congestion due to: A cold. Hay fever. Upper respiratory allergies. Helps clear nasal passages; shrinks swollen membranes. Temporarily restores freer breathing through the nose. Questions or Comments Call: 1-800-344-7239. ©2015 Insight Pharmaceuticals LLC.

    Identifier

    00363736730055

    SKU/UPC

    36373673005

    Manufacturer

    Insight Pharmaceuticals Corp

    Brand

    Nostrilla
  • Size

    0.5 oz

    Description

    Other Information: Store at room temperature. Misc: Oxymetazoline HCl. Sinus congestion & pressure. Fast & powerful relief. 12 hr. Note: This container is properly filled when approximately half full. Air space equal to one half of volume is necessary to propel the fine spray. www.vicks.com. Made in Czech Republic.

    Identifier

    00323900012523

    SKU/UPC

    32390001252

    Manufacturer

    P & G

    Brand

    Vicks
  • Size

    1.5 oz

    Description

    Instantly soothes dry nasal passages. Compare to ocean Ingredients*. * this product is not manufactured or distributed by fleming & company, distributor of ocean. Moisturizing.

    Identifier

    00036800130296

    SKU/UPC

    3680013029

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 fl oz

    Description

    For noses. All ages. Moisturizes + flushes out mucus to clean little noses. Everything they need. Nothing they don't. No alcohol or side effects. No. 1 pediatrician recommended. This product is non-medicated and can be used as often as needed without the worry of any harmful side effects or drug interactions. The specially buffered formula is alcohol free and will not sting or burn delicate nasal membranes. Works great on adult size noses too! Saline Spray/Drops moisturizes nasal passages that are dry, irritated, or crusty due to low humidity, heated environments, air travel, allergies or colds. It also loosen mucus secretions to aid aspiration and removal from nose and sinuses. For newborns/infants this can be assisted with the use of our specially designed soft tip nasal aspirator. Keep carton for future reference. Questions? 1-800-754-8853 Mon.-Fri. 8 am to 8 pm EST. LittleRemedies.com. Little Remedies believes less is more and makes each of our products with the fewest and most natural ingredients we can use without sacrificing the product's effectiveness. Same trusted product. Great new look! I use this product with my little one. It really helps clear his nose. It is safe and easy to use! - Jo - Pomona, NY. We value you opinion: Visit LittleRemedies.com/Products to review any one of our products! No artificial flavors. No artificial colors or dyes. No saccharin or alcohol. LittleRemedies.com. Facebook. Made in USA.

    Identifier

    00756184120118

    SKU/UPC

    75618412011

    Manufacturer

    Medtech Products

    Brand

    Little Remedies
  • Size

    0.5 oz

    Description

    Other Information: Store at room temperature (59 degrees - 86 degrees F). Mfd. in the USA for B.F. Ascher & Co., Inc. Foil safety seal over tube orifice embossed with Ascher logo - use cap end to puncture seal. Misc: Relieves discomfort due to symptoms of: colds/flu/allergies; dry nasal passages; nosebleeds. Moisturizes and soothes dry, irritated noses for comforting relief. Doctor recommended. Ayr - helps you breathe better. Paraben free. Gluten free. Questions? Call 1-800-324-1880, 7:30am - 4:00pm Central, Mon. - Fri., or visit us at bfascher.com. Visit our website at bfascher.com.

    Identifier

    00302250525471

    SKU/UPC

    30225052547

    Manufacturer

    BF Ascher

    Brand

    Ayr
  • Size

    0.5 fl oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Container is filled to proper level for correct spray action. Retain carton for full labeling. Misc: Oxymetazoline HCl 0.05%. Nasal decongestant. Fast acting. Restores freer nasal breathing. Relieves: nasal congestion due to colds & allergies; sinus congestion & pressure; swelling of nasal passages. Questions or comments? Call weekdays from 9 am to 5 pm EST at 1-800-535-0026. For most recent product information, visit www.dristan.com. Made in Canada.

    Identifier

    00305731191202

    SKU/UPC

    30573119120

    Manufacturer

    Pfizer

    Brand

    Anbesol
  • Size

    30 ct

    Description

    Breathe better. Sleep better. Opens your nose. Instantly relieves nasal congestion. Drug free. Lifts open nasal passages for up to 31% more airflow. Drug free and safe to use with any medicine. Instantly relieves nasal congestion due to: allergies; colds; deviated septum. Reduces snoring caused by nasal congestion. Please read enclosed instruction sheet before use for: Complete caution statements; Proper application and removal. Questions or comments? call toll-free 1-800-858-6673 weekdays. We value your feedback www.breatheright.com. Large for an adult with a larger nose. Please recycle this carton.

    Identifier

    00757145001323

    SKU/UPC

    75714500132

    Manufacturer

    GlaxoSmithKline

    Brand

    Breathe Right
  • Size

    6.25 oz

    Description

    From the Makers of Dr. Scholl's® Helps Relieve Minor Skin Irritations Absorbs Moisture to Relieve Foot Discomfort

    Identifier

    00041100074683

    SKU/UPC

    4110007468

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    MEXSANA
  • Size

    0.5 oz

    Description

    Uses: temporarily relieves nasal congestion due to colds, hay fever, upper respiratory allergies. Quality guaranteed - this topcare product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. *This product is not manufactured or distributed by procter & gamble, distributor of vicks sinex. Ultra fine mist w/soothing vapors. Compare to vicks sinex active ingredient.*

    Identifier

    00036800281486

    SKU/UPC

    3680028148

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.5 oz

    Description

    No DripWon't drip from nose or down throat. Afrin® No Drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It starts to work in seconds, providing up to 12 hours of nasal congestion relief without drowsiness.Up to 12 hour relief from nasal congestion. Relief can last all-day or all-night. Fast, Powerful Congestion Relief from Allergies Reduces Swelling of Nasal Passages #1 Doctor & Pharmacist Recommended Brand 12 Hour Relief

    Identifier

    00041100015099

    SKU/UPC

    4110001509

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    AFRIN
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl nasal solution - nasal decongestant. Won't drip from nose or down throat. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. No. 1 doctor & pharmacist recommended brand. Afrin No Drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It is a maximum strength formula with the aromatic power of menthol. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. 100% recycled paperboard. www.Afrin.com. Product of Germany.

    Identifier

    00041100820334

    SKU/UPC

    4110082033

    Manufacturer

    Bayer Consumer Care

    Brand

    Afrin
  • Size

    0.5 fl oz

    Description

    Neo Synephrine® Cold & Sinus Extra Strength Non-Drowsy Nasal Decongestant Spray. Phenylephrine HCl 1.0%. Fast, extra strength. Nasal congestion relief formula. Colds. Allergies. Pharmacist recommended. Bayer. Bayer HealthCare. Uses: Temporarily relieves nasal congestion: Due to common cold. Due to hay fever or other upper respiratory allergies (allergic rhinitis). Temporarily relieves stuffy nose. Helps clear nasal passages; shrinks swollen membranes. Temporarily restores freer breathing through the nose. Helps decongest sinus openings and passages; temporarily relieves sinus congestion and pressure. Questions or comments 1-800-986-0369 (Mon-Fri 9-5 EST) or www.bayercare.com.

    Identifier

    00300241352020

    SKU/UPC

    30024135202

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Neo Synephrine
  • Size

    0.75 fl oz

    Description

    Other Information: Store between 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05%. Nasal decongestant. Concentrated vapor technology. 12 hour. Powerful mucus-moving sensation. Fast relief of sinus pressure & nasal congestion. See new directions. Questions? 1-866-Mucinex (1-866-682-4639). You may also report side effects to this phone number. Please visit our web site: www.mucinex.com. Health. Hygiene. Home. Made in Thailand.

    Identifier

    00363824834368

    SKU/UPC

    36382483436

    Manufacturer

    Reckitt Benckiser

    Brand

    Mucinex
  • Size

    16 fl oz

    Description

    Alcohol free. Used by professionals. Ideal for roller set, finger wave, and wrap hair styles. Adds volume and sheen to natural and soft style. All purpose styling and holding gel. No flakes, no tack. Salon tested. Not animal tested.

    Identifier

    00748378001044

    SKU/UPC

    74837800104

    Manufacturer

    Ecoco

    Brand

    Eco Styler
  • Size

    1.5 oz

    Description

    Arm & Hammer™ Simply Saline™ Nasal Mist Allergy & Sinus Relief. Safe everyday. The standard of purity. Breathe easy. Helps clear sinus & nasal congestion. Arm & Hammer™ baking soda helps clean nasal passages. No CFCs. See bottom of container for lot number and expiration date. Bag in can technology. Drug-free. Allergy & sinus relief. Hypertonic, sterile saline solution. Uses: Comforting mist helps dry congestion and flushes pollen, dirt, dust and nasal congestion from nasal and sinus passages. Call 1-800-952-5080 M-F 9AM-5PM ET. www.simplysaline.com. ©2011 Church & Dwight Co., Inc.

    Identifier

    00022600029106

    SKU/UPC

    2260002910

    Manufacturer

    Church & Dwight Co., Inc.

    Brand

    Arm & Hammer
  • Size

    0.57 oz

    Description

    Other Information: Do not use if sealed package is torn or opened. Keep package and insert. They contain important information. Store between 68-77 degrees F (20-25 degrees C). Misc: 120 sprays. Compare to Nasacort Allergy 24 HR active ingredient. Triamcinolone acetonide (glucocorticoid) 55 mcg per spray / nasal allergy symptom reliever. 24 Hr Relief of: nasal congestion; sneezing; runny nose; itchy nose. Made in Israel.

    Identifier

    00846036007503

    SKU/UPC

    84603600750

    Manufacturer

    Geiss, Destin and Dunn

    Brand

    Nasal Allergy 24 Hour
  • Size

    0.5 oz

    Description

    Get fast, powerful nasal congestion relief. Our exclusive, patented Afrin No Drip nasal spray formula won't drip down nose or throat – targeting congestion and staying there. Delivers nasal congestion relief for up to 12 hours Fast, powerful congestion relief in seconds Doesn’t cause drowsiness Patented Afrin No Drip nasal spray formula won't drip down nose or throat #1 Doctor & Pharmacist Recommended Nasal Spray Brand

    Identifier

    00041100811196

    SKU/UPC

    4110081119

    Manufacturer

    BAYER HEALTHCARE LLC

    Brand

    AFRIN
  • Size

    1 fl oz

    Description

    Afrin® Original Maximum Strength Nasal Spray. Oxymetazoline HCl nasal solution-nasal decongestant. Fast, powerful congestion relief. Colds, allergies. 12 Hour Relief®. #1 doctor & pharmacist recommended brand. Afrin® starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. 100% Recycled Paperboard®. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. Questions or comments 1-800-317-2165 (Mon-Fri 9AM - 5PM EST). www.afrin.com. ©2015 Bayer.

    Identifier

    00041100811257

    SKU/UPC

    4110081125

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    0.5 oz

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl nasal solution - nasal decongestant. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. No. 1 doctor & pharmacist recommended brand. Afrin - Number one brand in doctor and pharmacist recommendations. Easy action pump delivers a fine mist in a precise measured dose. Afrin starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 100% recycled paperboard. www.Afrin.com. Questions or comments? 1-800-317-2165. Product of Germany.

    Identifier

    00041100811219

    SKU/UPC

    4110081121

    Manufacturer

    Bayer Consumer Care

    Brand

    Afrin
  • Size

    0.169 fl oz

    Description

    Rhinocort® Allergy Spray. New! Original prescription strength. Budesonide (glucocorticoid). Nasal spray, 32 mcg per spray. Nasal allergy symptom reliever. 24 hour non-drowsy relief of: Nasal congestion. Runny nose. Itchy nose. Sneezing. Prescription strength relief in a non-drowsy formula that is: Scent free. Alcohol free. The trade dress of this Rhinocort® package is subject to trademark protection. Rhinocort® is a licensed trademark of AstraZeneca AB. How can we help 1-800-343-7805. Uses: Temporarily relieves these symptoms of hay fever or other upper respiratory allergies: Nasal congestion. Sneezing. Runny nose. Itchy nose. Active ingredient made in Netherlands. Questions Call 1-800-343-7805 (toll free) or 215-273-8755 (collect). ©2015 McNeil-PPC, Inc.

    Identifier

    00300450646606

    SKU/UPC

    30045064660

    Manufacturer

    Johnson & Johnson

    Brand

    Rhinocort
  • Size

    0.5 oz

    Description

    Other Information: Store at 68-77 degrees F. Retain carton for future reference on full labeling. Misc: New look! Phenylephrine HCl 1.0%. Nasal decongestant. Powerful relief you can use every 4 hrs. Pharmacist recommended. Questions or comments? Call 1-855-565-5800 weekdays 9 am to 5 pm EST. neosynephrine.com.

    Identifier

    00850323006049

    SKU/UPC

    85032300604

    Manufacturer

    Foundation Consumer Healthcare

    Brand

    Neo Synephrine
  • Size

    1.5 fl oz

    Description

    Moisturizes and helps clear congestion. Preservative and drug free. Contents remain sterile throughout use. Safe. Does not damage delicate nasal tissue. The standard of purity. Bag in can technology. No CFCs. Contains no CFCs which deplete the ozone layer. Made in USA.

    Identifier

    00022600029151

    SKU/UPC

    2260002915

    Manufacturer

    Church & Dwight

    Brand

    Arm & Hammer
  • Size

    1 oz

    Description

    Soothing Nasal Moisturizing Gel plus Aloe Vera. Relieves dryness around nose associated with: Common cold; Allergies; Asthma; Dry air; Oxygen therapy; Chronic sinusitis. Simply Saline® Baby Nasal Moist® Gel, a drug-free saline nasal gel formulated to provide long-lasting nasal moisturization. Safe and gentle enough to use as needed for infants and children. Helpful Hint: Use before naptime or bedtime around the nose for moisturizing relief. #1 Brand for Nasal Saline Moisturizers* Nasal Moist® Gel; Infant Safe; Everyday Relief Relieves Dryness Around Nose; No-Drip Drug-Free; Fragrance-Free

    Identifier

    00022600085591

    SKU/UPC

    2260008559

    Manufacturer

    CHURCH & DWIGHT CO., INC.

    Brand

    ARM & HAMMER
  • Size

    1.5 oz

    Description

    NATURADE NON-MEDICATED NASAL SPRAY PROVIDES FAST RELIEF AND GENTLY MOISTURIZES YOUR NASAL PASSAGES. NATURAL SEA SALT AND ALOE VERA WORK TOGETHER TO CREATE A SOOTHING SPRAY THAT HELPS DRY OR IRRITATED NASAL PASSAGES. BECAUSE IT'S NON-MEDICATED WITH GENTLE INGREDIENTS, YOU CAN USE IT EVEN ON THE LITTLEST NOSES TO GIVE YOUR BABY OR CHILD RELIEF FROM COLDS, ALLERGIES OR DRY WEATHER. KEEP THIS 1.5 FL. OZ. BOTTLE ON HAND FOR DRY NOSE SITUATIONS.

    Identifier

    00079911034992

    SKU/UPC

    7991103499

    Manufacturer

    Naturade

    Brand

    Naturade
  • Size

    0.5 oz

    Description

    Other Information: Store at room temperature. Protect from light. Misc: Phenylephrine HCl 0.5%. Nasal decongestant. Non-drowsy. Fast, effective nasal congestion relief. Colds. Allergies. Pharmacist recommended. Questions or comments? 1-800-986-0369 (Mon-Fri 9-5 EST) or www.bayercare.com.

    Identifier

    00300241353010

    SKU/UPC

    30024135301

    Manufacturer

    Bayer Consumer Care

    Brand

    Neo Synephrine
  • Size

    1 fl oz

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl nasal solution-nasal decongestant. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. No. 1 doctor & pharmacist recommended brand. Afrin starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. www.Afrin.com. 100% recycled paperboard.

    Identifier

    00300850756080

    SKU/UPC

    30085075608

    Manufacturer

    MSD Consumer Care

    Brand

    Afrin
  • Size

    0.5 fl oz

    Description

    Afrin® No Drip Original Pump Mist. Oxymetazoline HCI nasal solution-nasal decongestant. #1 Doctor & pharmacist recommended brand. Won't drip from nose or down throat. Fast, powerful congestion relief. Colds. Allergies. 12 hour relief. Maximum strength. Afrin® no drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. Uses: temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. All rights reserved. Recyclable carton.

    Identifier

    00300853142019

    SKU/UPC

    30085314201

    Manufacturer

    MSD Consumer Care, Inc.

    Brand

    Afrin
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl nasal solution - Nasal decongestant. 12 hour relief. Fast, powerful congestion relief. Colds. Allergies. No. 1 doctor & pharmacist recommended brand. Afrin Severe Congestion is a maximum strength formula with the aromatic power of menthol. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. 100% recycled paperboard. www.Afrin.com. Questions or comments? Call 1-800-317-2165.

    Identifier

    00300850474052

    SKU/UPC

    30085047405

    Manufacturer

    MSD Consumer Care

    Brand

    Afrin
  • Size

    0.5 fl oz

    Description

    Afrin Sinus 12 Hour Nasal Spray. Oxymetazoline HCl nasal solution-nasal decongestant. Nasal spray. Fast, powerful congestion relief. Colds. Allergies. 12 Hour Relief. Relieves painful sinus pressure. #1 doctor & pharmacist recommended brand. Afrin sinus contains a special blend of ingredients which cools and soothes your sinuses. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. Copyright & Distributed by MSD Consumer care, Inc. A subsidiary of Merck & Co., Inc., Whitehouse Station, NJ USA. All rights reserved. 100% recycled Paperboard. www.afrin.com. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. Questions or comments Call 1-800-317-2165.

    Identifier

    00300854112011

    SKU/UPC

    30085411201

    Manufacturer

    MSD Consumer Care, Inc.

    Brand

    Afrin
  • Size

    50 ml

    Description

    Ayr® Saline Nasal Mist. Helps you breath better®. Helps to relieve symptoms of: Colds/flu. Allergies. Dry nasal passages. Low humidity. Moisturizes & soothes dry, stuffy noses. Contains one 50 ml (1.69 fl oz) bottle. Uses: Helps moisturize dry nasal passages and relieve dry, crusty and inflamed nasal membranes due to allergies and colds, and is an effective nasal wash for sinuses. Other information: Safe, gentle, doctor recommended. Non-medicated. Alcohol-free. Gluten-free. Visit our website at www.bfascher.com. ©2006

    Identifier

    00302250380803

    SKU/UPC

    30225038080

    Manufacturer

    B.F. Ascher & Co., Inc.

    Brand

    Ayr
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 59-84 degrees F (15-29 degrees C). Retain carton for future reference on full labeling. Misc: Nasal decongestant. Oxymetazoline HCl. 12 hour. Non-drowsy. Soothing aloe vera. Fast relief of nasal congestion & sinus pressure. Satisfaction guaranteed. Questions? Comments? Side effects? Call 877-942-2626 toll free or visit us on the web at www.zicam.com.

    Identifier

    00732216204100

    SKU/UPC

    73221620410

    Manufacturer

    Matrixx Initiatives

    Brand

    Zicam
  • Size

    0.34 fl oz

    Description

    Other Information: You may start to feel relief the first day and full effect after several days of regular, once-a-day use. Store between 39 degrees and 86 degrees F (4 degrees and 30 degrees C). Keep this label and enclosed materials. They contain important additional information. Misc: 60 metered sprays. Fluticasone Propionate (Glucocorticoid) 50 mcg per spray. Allergy symptom reliever nasal spray. 24 Hour Relief of: Itchy, watery eyes; Nasal congestion; Runny nose; Itchy nose; Sneezing. What problems can Flonase Allergy Relief help with? Flonase Allergy Relief helps relieve a broad range of uncomfortable symptoms like congestion and itchy eyes. Nasal symptoms. Eye symptoms. These symptoms can be triggered by allergens like pollen, mold, dust or pet dander. Outdoor allergens. Animal allergens. Indoor allergens. Questions or comments? Call toll-free 1-844-Flonase (1-844-356-6273). Made in Canada.

    Identifier

    00353100200109

    SKU/UPC

    35310020010

    Manufacturer

    GlaxoSmithKline

    Brand

    Flonase
  • Size

    0.5 fl oz

    Description

    Other Information: Store at room temperature 59-84 degrees F (15-29 degrees C). Misc: Homeopathic. Plus multi-symptom relief. With cooling menthol & eucalyptus. Zinc-free. Shortens colds. The Pre-Cold Medicine: Take at the first sign of a cold. The only clinically proven cold shortening nasal spray. See what's inside. New. Zicam Cold Remedy was formulated to shorten the duration of the common cold and may not be effective for flu or allergies. The first sniffle, sneeze or throat tickle - you have a pre-cold, the first sign a full blown cold is coming. Take Zicam now - clinically proven to shorten a cold. Go from pre-cold to no cold faster. Satisfaction guaranteed. Questions? Comments? Side effects? Call 877-942-2626 toll free. www.zicam.com. This product is not required to go through the FDA's New Drug Application approval process. With plant-derived active ingredients. Get rid of your cold faster.

    Identifier

    00732216301083

    SKU/UPC

    73221630108

    Manufacturer

    Matrixx Initiatives

    Brand

    Zicam
  • Size

    0.67 oz

    Description

    Afrin® No Drip Nasal Decongestant Pump Mist. Oxymetazoline HCL Nasal Solution-Nasal Decongestant. Extra Moisturizing. Won't Drip From Nose Or Down Throat. Fast, Powerful Congestion Relief. Colds. Allergies. Helps Rehydrate Dry Nasal Passages. 12 Hour Relief®. 2/3 FL OZ (20 ml). Afrin® No Drip is a breakthrough in nasal sprays. It stays where you spray it without messy dripping from your nose or down your throat. It contains a special blend of ingredients that soothes and moisturizes dry irritated nasal passages. It starts to work in seconds providing 12 hours of nasal congestion relief without drowsiness. 12-hour relief from nasal congestion. Relief lasts All-Day or All-Night. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. 100% recycled paperboard®. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. Questions or comments 1-800-317-2165. www.afrin.com. © 2015 Bayer.

    Identifier

    00041100820709

    SKU/UPC

    4110082070

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Identifier

    00359726670197

    SKU/UPC

    35972667019
  • Identifier

    00094606063187

    SKU/UPC

    9460606318
  • Size

    20 ea

    Description

    Zicam® Cold Remedy Plus Multi-Symptom Relief Nasal Swabs. With Cooling Menthol & Eucalyptus. Homeopathic. Shortens Colds. The Pre-Cold® Medicine. Take At The First Sign Of A Cold. The Only Clinically Proven Cold Shortening Nasal Swab. Zinc-Free. Go from Pre-Cold® to no Cold Faster™. Uses: Reduces duration of the common cold. Reduces severity of cold symptoms: Dry, scratchy throat. Runny nose. Watery eyes. Sneezing. Nasal congestion. With plant-derived active ingredients. Get Rid Of You Cold Faster™. Zicam® cold remedy oral and nasal products can be used together. This product is not required to go through the FDA's New Drug Application approval process. Zicam® cold remedy was formulated to shorten the duration of the common cold and may not be effective for flu or allergies. Satisfaction guaranteed. U.S. Patents Nos. 6,516,947; 7,597,901; 8,133,502; 9,034,401. All rights reserved. Questions Comments Side effects Call toll free: 877-942-2626. www.zicam.com. ©2016.

    Identifier

    00732216301205

    SKU/UPC

    73221630120

    Manufacturer

    Matrixx Initiatives, Inc.

    Brand

    Zicam
  • Size

    0.34 fl oz

    Description

    Other Information: You may start to feel relief the first day and full effect after several days of regular, once-a-day use; Store between 39 and 86 degrees F (4 and 30 degrees C); Keep this label and enclosed materials. They contain important additional information. Misc: Fluticasone Propionate nasal spray, USP. 60 metered sprays. Contains the drug fluticasone propionate. New! From the makers of Claritin. Allergy symptom reliever nasal spray. Non-drowsy. 24 Hour Relief of: nasal congestion; runny nose; itchy nose; sneezing. Questions or comments? 1-866-511-9330 (Mon-Fri 9-5 EST). What problems can ClariSpray Nasal Allergy Spray help with? ClariSpray Nasal Allergy Spray helps relieve a broad range of uncomfortable symptoms like congestion. Nasal symptoms. These symptoms can be triggered by allergens like pollen, mold, dust or pet dander. Outdoor allergens. Indoor allergens. Animal allergens. Made in Portugal.

    Identifier

    00041100811653

    SKU/UPC

    4110081165

    Manufacturer

    Bayer Consumer Care

    Brand

    ClariSpray
  • Identifier

    00036800102620

    SKU/UPC

    3680010262
  • Identifier

    00302250525730

    SKU/UPC

    30225052573
  • Identifier

    00000241353019

    SKU/UPC

    24135301
  • Identifier

    00041100820723

    SKU/UPC

    4110082072
  • Size

    0.5 fl oz

    Description

    Other Information: Store between 68 to 77 degrees F (20 to 25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl nasal solution - nasal decongestant. 12 hour relief. Fast, powerful congestion relief. Colds. Allergies. No. 1 doctor & pharmacist recommended brand. Afrin starts to work in seconds providing 12 hours of nasal congestion relief with no drowsiness. 12-hour relief from nasal congestion. Relief lasts all-day or all-night. 100% recycled paperboard. www.Afrin.com.

    Identifier

    00300850756059

    SKU/UPC

    30085075605

    Manufacturer

    MSD Consumer Care

    Brand

    Afrin
  • Size

    1.7 oz

    Description

    Afrin® Allergy Sinus Nasal Spray. Oxymetazoline HCl nasal solution-nasal decongestant. Fast, powerful congestion relief from allergies. 12 Hour Relief®. Reduces swelling of nasal passages. #1 doctor & pharmacist recommended brand. 1/2 fl oz (15 ml). Afrin® allergy sinus reduces swelling in the nasal passages caused by allergies. It starts working in seconds providing up to 12 hours of nasal congestion relief without drowsiness. Up to 12 hour relief from nasal congestion. Relief can last all-day or all-night. Bayer, Afrin and the Afrin spray design are registered trademarks of Bayer. 100% Recycled Paperboard®. Uses: Temporarily relieves nasal congestion due to: Common cold. Hay fever. Upper respiratory allergies. Temporarily relieves sinus congestion and pressure. Shrinks swollen nasal membranes so you can breathe more freely. Questions or comments 1-800-317-2165. ©2016 Bayer.

    Identifier

    00381370022671

    SKU/UPC

    38137002267

    Manufacturer

    Bayer HealthCare Consumer Care

    Brand

    Afrin
  • Size

    1 oz

    Description

    Other Information: Store at 68-77 degrees F (20-25 degrees C). Retain carton for future reference on full labeling. Misc: Oxymetazoline HCl 0.05% nasal decongestant. 12 hour relief. Fast, powerful congestion relief. Relieves painful sinus pressure. For colds & allergies. Quality guaranteed. Compare to Afrin Sinus Nasal Spray active ingredient (This product is not manufactured or distributed by MSD Consumer Care, Inc., distributor of Afrin Sinus Nasal Spray). Questions or comments? 1-888-423-0139. Gluten free. Quality Guaranteed: This Top Care product is laboratory tested to guarantee its highest quality. Your total satisfaction is guaranteed. Questions? 1-800-423-0139. www.topcarebrand.com.

    Identifier

    00036800649408

    SKU/UPC

    3680064940

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    12 ea

    Description

    Use: may provide temporary relief from symptoms of nasal congestion due to colds or allergies and to help reduce or eliminate snoring. Use while sleeping, during the day, or during exercise. For best performance, choose the correct size. Medium for average size noses. Large for larger size noses. How it works: gently opens nasal passages to increase air flow. Relieves nasal congestion; drug free Superior adhesive for long-lasting performance Cold & allergy relief; reduces snoring Latex free; compare to breathe right ® nasal dilators*

    Identifier

    00036800118058

    SKU/UPC

    3680011805

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    1 oz

    Description

    Temporarily relieves nasal congestion due to: common cold, hay fever, upper respiratory allergies, shrinks swollen nasal membranes so you can breathe more freely Fast, powerful congestion relief

    Identifier

    00036800130050

    SKU/UPC

    3680013005

    Manufacturer

    TOPCO

    Brand

    TOP CARE®
  • Size

    0.007 fl oz

    Description

    Non-medicated. With refreshing Vicks Vapors. Questions? 1-800-873-8276. www.vicks.com. www.pg.com. Made in Mexico.

    Identifier

    00037000973324

    SKU/UPC

    3700097332

    Manufacturer

    P & G

    Brand

    Vicks